# SDR SWIA2018010345403

- Difficulty date: December 17, 2018
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 39,579 hours, 33,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL STRAP AT FS559.00 HAS CORROSION. (C-CHECK) RO: 01/02/2019 REMOVED AND INSTALLED NEW FLOOR SILL STRAP PN 601R31025-29 AT FS559.00 IAW SRM.
